# SDR CALA2018020200404

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 77,878 hours, 19,248 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Wing Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYMETRY EICAS MESSAGE.  EMERGENCY DECLARED.  ADJUSTED THE SENSING SWITCH IAW AMM 27-81-42-825-032.  OPS CHECKED GOOD.
